Anagraine Tablet 8 (S3)


Anagraine Tablet 8 (S3)

Currently Unavailable

Notify on availability
$13.25
$9.50
Price includes GST

PRODUCT DESCRIPTION 


ANAGRAINE TABLET 8

Anagraine is used for the relief of headache, nausea and vomiting associated with migraine.

Anagraine contains the active ingredients metoclopramide and paracetamol.

Metoclopramide helps control nausea and vomiting caused by migraine and other illnesses. It works by blocking the action of a chemical in the brain which causes nausea and vomiting. Metoclopramide also acts in the stomach and upper intestine to increase muscle contractions.

Paracetamol is an analgesic. It provides effective temporary relief from pain.

Directions

Adults: Take one or two tablets initially at the first sign of attack. Repeat every four hours if necessary for the symptomatic relief of headache and nausea associated with migraine or as directed by physician (Maximum 6 tablets in 24 hours).

Adolescents (12 to 17years): Take one tablet initially at the first sign of attack. Repeat every four hours if necessary for the symptomatic relief of headache and nausea associated with migraine or as directed by physician (Maximum 3 tablets in 24 hours). Not to be used in children under 12 years of age.

Ingredients

Each tablet contains Metoclopramide Hydrochloride 5mg, Paracetamol 500mg.

Warnings

Keep to the recommended dose. Don't take this medicine for longer than 48 hours at a time unless advised to by a doctor. If an overdose is taken or suspected, ring the Poisons Information Centre on 131 126, or got to a hospital straight away even if you feel well because of the risk of delayed serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. If you are pregnant, or may become pregnant, or breastfeeding, check with your doctor or pharmacist before taking Anagraine.




Customers who bought this product also bought

* Prices include GST